# SDR CALA2024112601307

- Difficulty date: November 24, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N37507
- Make and model: Boeing 737-9
- Aircraft serial: 43437
- Aircraft time: 13,964 hours, 4,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PANEL LIGHT OUT LH SIDE AFT OVERWING EXIT SIDEWALL LIGHT IS FLICKERING REQUESTING MEL FOR SIDEWALL LIGHT FLICKERING, PULL AND COLLARED CB WINDOW LT LEFT ON P92 PANEL REF WDM 33-21-11-2. TOMC APPROVED FOR MEL 3321A MEL MAINTENANCE ACTION COMPLETED *DM* SEE M/L FOR AFT OVERWING LIGHT ASSY M2838. TESTED LIGHT OPERATING NORMALLY
